# SDR DXTA2014020705641

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 3,581 hours, 2,883 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: GPP125066
- Part serial: 0850260
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 2,463 hours, 1,998 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESS & ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED ON TAXIWAY AFTER CLEARING THE RUNWAY.  VERIFIED THAT THERE WAS NO BRAKE PRESS & STOPPED THE ACFT WITH THE EMERGENCY BRAKES & WAS TOWED IN.  THERE WAS FLUID OBSERVED BY LINE PERSONNEL COMING OUT OF THE NOSE GEAR AREA.  FOUND THE POWER BRAKE CIRCUIT BREAKER TRIPPED.  BRAKE ACCUMULATOR PRE-CHARGE WAS GOOD, BRAKE RESERVOIR WAS FULL, NO LEAKS NOTED.  RESET THE POWER BRAKE CIRCUIT BREAKER AND THE ANTISKID PUMP / MOTOR TURNED ON BUT WOULD NOT SHUTOFF.  TROUBLESHOT TO A FAULTY HIGH PRESSURE SWITCH.  REMOVED & REPLACED THE FAULTY HIGH PRESSURE SWITCH WITH NEW.  BLED THE ANTI-SKID BRAKE & SYSTEM, OPS & LEAK CHECK GOOD IAW MM 32-42-00 & 32-42-05.
